# SDR SWAA2024010824335

- Difficulty date: November 22, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLAP TRACK FAIRING 542BB LT WING 2023-719889<[01] TOOL USED. CALIPER PN: 500-197-30; SN: A18135081; DUE DATE: 21-JUL-24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18185733; DUE DATE: 23-JAN-24.;[03] TOOL USED: SCALE P/N: SPX621 S/N: 8340225491 DUE DATE: 15-AUG-24.;[04] REPAIRED FLAP TRACK FAIRING 542BB LT WING IAW B737-800 SRM 51-70-04-2R-2 REPAIR 2. REFER TO INDIVIDUAL SIGN OFFS BELOW.;[05] REPAIRED FLAP TRACK FAIRING 542BB LT WING IAW B737-800 SRM 51-70-04-2R-2 REPAIR 2.
